# SDR DALA2017071305389

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 32,932 hours, 22,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING.  INSTALLED THE LIGHT LENS.
